Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
austin123

Acne Scar Question For Accutane Users

Recommended Posts

I have alot of red marks pre accutane. But right now i have about 3 visible, 100% scars. and some pick scars. Usually a pimple i pop turns into a red mark and fades within a few months. I am 2.5 months into accutane 80mg a day.My red marks are going away by my temple but ALOT of my red marks "look" like they are dipping, indentions in my skin, is this the accutane? Please someone tell me its just looking like they are all becoming scars and not becoming them.

And any remedies for red marks or scarring?

Share this post


Link to post
Share on other sites

Tea tree oil diluted in moisturizer helps me with scarring during the healing process. Make sure you dilute it because the oil itself is very strong. Best of luck! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×